MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-8-30-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): a concerto coil was returned for analysis within a shipping box; within sealed biohazard pouch; within an opened concerto coil outer carton; within an opened concerto implant coil inner pouch and within a dispenser track.The unknown micro catheter used in the event was not returned.The implant coil was returned without introducer sheath.Visual inspection/damage location details: the concerto coil pushwire was found to be broken at ~ 142.9cm from proximal broken end.The distal assembly of concerto pushwire to include the implant coil was not separated and not returned.No other anomalies were observed.Testing/analysis (including sem reports): the concerto coil could not be used for resistance testing with an in-house micro catheter due to its damaged condition.Conclusion: based on the device analysis and the reported information, the customers report of ¿coil resistance/stuck in cath¿ was unable to be confirmed.Possible causes for coil resistance in catheter are, but not limited to, use of an incompatible device for delivery, severely tortuous patient anatomy, failure to hydrate the concerto coil prior to use, and lack of continuous flush during delivery.The model or lot number for the unknown catheter were not provided; therefore, compatibility could not be assessed.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received stating that the cause of the event was not determined.The coil came out of the introducer sheath smoothly.A continuous saline flush was administered and maintained as indicated in the ifu.The catheter was not a medtronic product.The information is confirmed by the physician.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23695595
Report Number9617601-2025-03140
Device Sequence Number10215989
Product Code KRD
UDI-Device Identifier00847536044975
UDI-Public(01)00847536044975(17)280128(10)230576064
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-8-30-HELIX
Device Catalogue NumberNV-8-30-HELIX
Device Lot Number230576064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown